Works matching DE "INTEGRALS"
Results: 5000
Assessing the Barriers Towards the Glocalization of India's Mobile Industry: An IVIFs-DEMATEL with Choquet Integral Method.
- Published in:
- International Journal of Information Technology & Decision Making, 2022, v. 21, n. 6, p. 1821, doi. 10.1142/S0219622022500353
- By:
- Publication type:
- Article
Intuitionistic Fuzzy Probabilistic Aggregation Operators Based on the Choquet Integral: Application in Multicriteria Decision-Making.
- Published in:
- International Journal of Information Technology & Decision Making, 2017, v. 16, n. 1, p. 245, doi. 10.1142/S0219622016500449
- By:
- Publication type:
- Article
Homogenization of supremal functionals in the vectorial case (via Lp-approximation).
- Published in:
- Analysis & Applications, 2024, v. 22, n. 7, p. 1255, doi. 10.1142/S0219530524500179
- By:
- Publication type:
- Article
On the spherical slice transform.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 3, p. 483, doi. 10.1142/S021953052150024X
- By:
- Publication type:
- Article
Reproducing kernels of Sobolev spaces on ℝd and applications to embedding constants and tractability.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 5, p. 693, doi. 10.1142/S0219530518500094
- By:
- Publication type:
- Article
The coupled Sasa-Satsuma hierarchy: Trigonal curve and finite genus solutions.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 5, p. 667, doi. 10.1142/S0219530516500214
- By:
- Publication type:
- Article
THE POSITIVITY OF THE HEAT KERNEL ON HEISENBERG GROUP.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 5, p. -1, doi. 10.1142/S021953051350019X
- By:
- Publication type:
- Article
ON THE LOGARITHMIC DERIVATIVE OF NICHOLSON'S INTEGRAL.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 1, p. 73, doi. 10.1142/S0219530509001281
- By:
- Publication type:
- Article
Exact Spectrum of Anomalous Dimensions of Planar N = 4 Supersymmetric Yang–Mills Theory: TBA and excited states.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 3, p. 265, doi. 10.1007/s11005-010-0374-8
- By:
- Publication type:
- Article
Action Integrals and Infinitesimal Characters.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 3, p. 241, doi. 10.1007/s11005-010-0372-x
- By:
- Publication type:
- Article
The Orthogonal Weingarten Formula in Compact Form.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 2, p. 105, doi. 10.1007/s11005-009-0363-y
- By:
- Publication type:
- Article
Unitarity-Cuts and Berry’s Phase.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 2, p. 199, doi. 10.1007/s11005-010-0370-z
- By:
- Publication type:
- Article
N = 2 Supersymmetric Unconstrained Matrix GNLS Hierarchies are Consistent.
- Published in:
- Letters in Mathematical Physics, 2008, v. 84, n. 2/3, p. 109, doi. 10.1007/s11005-008-0237-8
- By:
- Publication type:
- Article
Non-Abelian Vortices on Riemann Surfaces: an Integrable Case.
- Published in:
- Letters in Mathematical Physics, 2008, v. 84, n. 2/3, p. 139, doi. 10.1007/s11005-008-0243-x
- By:
- Publication type:
- Article
Eigenvalue-Dynamics off the Calogero-Moser System.
- Published in:
- Letters in Mathematical Physics, 2004, v. 68, n. 2, p. 121, doi. 10.1023/B:MATH.0000043320.41280.76
- By:
- Publication type:
- Article
On a Generalization of the Trèves Criterion for the First Integrals of the KdV Hierarchy to Higher GD Hierarchies.
- Published in:
- Letters in Mathematical Physics, 2003, v. 65, n. 3, p. 187
- By:
- Publication type:
- Article
Selberg-Type Integrals Associated with SL<sub>3</sub>.
- Published in:
- Letters in Mathematical Physics, 2003, v. 65, n. 3, p. 173, doi. 10.1023/B:MATH.0000010712.67685.9d
- By:
- Publication type:
- Article
Degenerate Integrability of the Spin Calogero–Moser Systems and the Duality with the Spin Ruijsenaars Systems.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 1, p. 55, doi. 10.1023/A:1022964224404
- By:
- Publication type:
- Article
Breaking Silos: A Field Experiment on Relational Conflict Management in Cross-Functional Teams.
- Published in:
- Group Decision & Negotiation, 2017, v. 26, n. 2, p. 327, doi. 10.1007/s10726-016-9487-5
- By:
- Publication type:
- Article
Mathematical Arguments in Context.
- Published in:
- Foundations of Science, 2009, v. 14, n. 1/2, p. 45, doi. 10.1007/s10699-008-9146-7
- By:
- Publication type:
- Article
Hypercyclic and chaotic convolution operators associated with the Dunkl operator on<Emphasis Type=”Bold”>C</Emphasis>.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 106, n. 1/2, p. 101, doi. 10.1007/s10474-005-0009-1
- By:
- Publication type:
- Article
On variants of the larger sieve.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 103, n. 3, p. 243, doi. 10.1023/B:AMHU.0000028411.04500.e2
- By:
- Publication type:
- Article
A FEAST algorithm with oblique projection for generalized eigenvalue problems.
- Published in:
- Numerical Linear Algebra with Applications, 2017, v. 24, n. 4, p. n/a, doi. 10.1002/nla.2092
- By:
- Publication type:
- Article
Fast low-rank approximations of multidimensional integrals in ion-atomic collisions modelling.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 6, p. 1147, doi. 10.1002/nla.2008
- By:
- Publication type:
- Article
On Fast Computations with the Inverse to Harmonic Potential Operators via Domain Decomposition.
- Published in:
- Numerical Linear Algebra with Applications, 1996, v. 3, n. 2, p. 91, doi. 10.1002/(SICI)1099-1506(199603/04)3:2<91::AID-NLA64>3.0.CO;2-X
- By:
- Publication type:
- Article
Extended balance of linear momentum from higher gradient stress field theory.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 407, doi. 10.1002/pamm.201610192
- By:
- Publication type:
- Article
Impact Simulations Using a Quasi-Static Contact Submodel in Reduced Flexible Multibody Systems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 63, doi. 10.1002/pamm.201610020
- By:
- Publication type:
- Article
A semi-smooth NEWTON method for dynamic multifield plasticity.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 767, doi. 10.1002/pamm.201610372
- By:
- Publication type:
- Article
A discontinuous Galerkin Finite Element Method for linear elasticity using a mixed integration scheme to circumvent shear-locking.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 769, doi. 10.1002/pamm.201610373
- By:
- Publication type:
- Article
Adaptive first integral preserving methods for PDEs.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 945, doi. 10.1002/pamm.201610454
- By:
- Publication type:
- Article
Wavelet compression of integral operators arising from boudary-domain integral method.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 841, doi. 10.1002/pamm.201410401
- By:
- Publication type:
- Article
Limitations of computing time savings in variational multirate integrations.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 45, doi. 10.1002/pamm.201410015
- By:
- Publication type:
- Article
Accurate calculation of stress intensity factors for strongly curved cracks applying path-independent integrals.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 79, doi. 10.1002/pamm.201310035
- By:
- Publication type:
- Article
Finite element algorithm with a second‐order shifted composite numerical integral formula for a nonlinear time fractional wave equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 1, p. 1, doi. 10.1002/num.23066
- By:
- Publication type:
- Article
Extended barycentric rational schemes for functions of singularities.
- Published in:
- Calcolo, 2022, v. 59, n. 4, p. 1, doi. 10.1007/s10092-022-00480-7
- By:
- Publication type:
- Article
Towards nonuniform distributions of unisolvent weights for high-order Whitney edge elements.
- Published in:
- Calcolo, 2022, v. 59, n. 4, p. 1, doi. 10.1007/s10092-022-00481-6
- By:
- Publication type:
- Article
Exactness and convergence properties of some recent numerical quadrature formulas for supersingular integrals of periodic functions.
- Published in:
- Calcolo, 2021, v. 58, n. 3, p. 1, doi. 10.1007/s10092-021-00414-9
- By:
- Publication type:
- Article
Rate of convergence of nonlinear integral operators for functions of bounded variation.
- Published in:
- Calcolo, 2008, v. 45, n. 2, p. 87, doi. 10.1007/s10092-008-0145-4
- By:
- Publication type:
- Article
CSG: A new stochastic gradient method for the efficient solution of structural optimization problems with infinitely many states.
- Published in:
- Structural & Multidisciplinary Optimization, 2020, v. 61, n. 6, p. 2595, doi. 10.1007/s00158-020-02571-x
- By:
- Publication type:
- Article
Data-driven performance-based topology optimization of uncertain wind-excited tall buildings.
- Published in:
- Structural & Multidisciplinary Optimization, 2016, v. 54, n. 6, p. 1379, doi. 10.1007/s00158-016-1474-6
- By:
- Publication type:
- Article
On Integral Graphs with Few Cycles.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 6, p. 841, doi. 10.1007/s00373-010-0913-1
- By:
- Publication type:
- Article
A Theorem About Elementary Cuts and Flow Polynomials.
- Published in:
- Graphs & Combinatorics, 2003, v. 19, n. 3, p. 389, doi. 10.1007/s00373-002-0516-6
- By:
- Publication type:
- Article
A comparative study of 1D nonlocal integral Timoshenko beam and 2D nonlocal integral elasticity theories for bending of nanoscale beams.
- Published in:
- Continuum Mechanics & Thermodynamics, 2023, v. 35, n. 3, p. 1063, doi. 10.1007/s00161-021-00976-7
- By:
- Publication type:
- Article
Coupled phase field and nonlocal integral elasticity analysis of stress-induced martensitic transformations at the nanoscale: boundary effects, limitations and contradictions.
- Published in:
- Continuum Mechanics & Thermodynamics, 2023, v. 35, n. 3, p. 1041, doi. 10.1007/s00161-021-01042-y
- By:
- Publication type:
- Article
On a class of interval-valued optimization problems.
- Published in:
- Continuum Mechanics & Thermodynamics, 2022, v. 34, n. 2, p. 617, doi. 10.1007/s00161-022-01080-0
- By:
- Publication type:
- Article
The Steiner rearrangement in any codimension.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 517, doi. 10.1007/s00526-012-0591-3
- By:
- Publication type:
- Article
Existence of integral $$m$$-varifolds minimizing $$\int \!|A|^p$$ and $$\int \!|H|^p,\,p>m,$$ in Riemannian manifolds.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 431, doi. 10.1007/s00526-012-0588-y
- By:
- Publication type:
- Article
Liouville type theorems for integral equations and integral systems.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 75, doi. 10.1007/s00526-011-0474-z
- By:
- Publication type:
- Article
New regularity theorems for non-autonomous variational integrals with ( p, q)-growth.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 44, n. 1/2, p. 101, doi. 10.1007/s00526-011-0428-5
- By:
- Publication type:
- Article
Surface diffusion flow near spheres.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 44, n. 1/2, p. 131, doi. 10.1007/s00526-011-0429-4
- By:
- Publication type:
- Article